# SDR E81R_JW30216_1

- Difficulty date: December 23, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N892QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258592
- Aircraft time: 4,905 hours, 3,421 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 3058451
- Condition: Shorted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PATS STC INSTALLATION GTCP36-150W FAILING TO START. APU HANGS AT 60 PERCENT, WILL NOT ACCELERATE OR LOAD. FOUND INTERMITTENT OPEN CONNECTION IN WIRING BETWEEN SPEED SENSOR CONNECTOR P6 PIN C AND ECU CONNECTOR P2. ALSO REPLACED EXHAUST TEMPERATURE THERMOCOUPLE WITH OUT OF SERVICE LIMITS RESISTANCE READINGS. REQUIRED EXTENSIVE TROUBLESHOOTING AND COMPONENT REMOVAL/REPLACEMENTS TO VERIFY. TRANSIENT ACFT, MX RECORDS NOT AVAILABLE.  PN 3800304-1 MODEL GTCP36-150W APU, SN P-709. TSN: 4764.8
